MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC WHITESTAR SIGNATURE PRO; UNIT, PHACOFRAGMENTATION

AMO MANUFACTURING USA, LLC WHITESTAR SIGNATURE PRO; UNIT, PHACOFRAGMENTATION
Model Number NGP680301
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Codes Capsular Bag Tear (2639); Zonular Dehiscence (2698)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a2, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6a - implant date: not applicable.Phaco system is not an implantable device.Section d6b - explant date: not applicable.Phaco system is not an implantable device; therefore, not explanted.Section e1 - telephone number: (b)(6).Section h3 - the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that, during a surgical procedure using the signature pro machine, the device went completely black and turned off during the chop stage.A few seconds later, the machine restarted on the same screen, but the surgical team had to prime and tune the tubings again.As a result of the device issue, there was a collapse of the eye and a small rupture, which required a vitrectomy.From event log: 6983b0eb (b)(6) 2026 / 12:49:47 353 353 ih to gui communication error.The patient recovered after surgery, it was reported that it was a difficult patient from the beginning, but the surgeon's skills saved any future issues.The procedure was delayed by 5¿10 minutes.Through follow up we learned the posterior capsule was ruptured.No details available for the tubing pack, handpiece and needle.There was no material available for further investigation.No further information was provided.
 
Additional Manufacturer Narrative
Correction: the service was completed on 3rd march.This information was inadvertently left out of the initial mdr (b)(4) report filed on 4th march.Device evaluation: service checked and confirmed the reported issue.The monitor pivot and cables were replaced.The system is performing to specification.Section h4 - device manufacture date: in initial report, the manufacturer date provided was inadvertently reported as 03/31/2015, however the correct date is 04/20/2016.Additional information: section d9 - device available for evaluation? yes.Section h3 - device evaluated by manufacturer? yes.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
WHITESTAR SIGNATURE PRO
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key24508356
Report Number3012236936-2026-000039
Device Sequence Number9870234
Product Code HQC
UDI-Device Identifier05050474596146
UDI-Public(01)05050474596146
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K151636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNGP680301
Device Catalogue NumberNGP680301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TUBING PACK, HANDPIECE, TIP.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown